# SDR ABXA060241

- Difficulty date: June 14, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 46,441 hours, 37,129 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING REAR SPAR AREA HAD PANEL STRUCTURE WITH CORROSION UNDER NUT PLATES.  AREA WAS PREVIOUSLY BLENDED AT WBL 280 NEAR INBOARD AILERON.  REPAIRED CORRODED AREA OF SPAR IAW B767 SRM 57-51-02.
